Alert archive / Arizona / Flash Flood Warnings in 2019

Flash Flood Warning 46, NWS Phoenix, AZ

September 1, 2019La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 1, 2019, 9:06 PM MST for La Paz County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2019, 9:06 PM MST (04:06 UTC)
Expired
Sep 2, 2019, 1:00 AM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 183 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 9:19 PM MSTFLASH FLOOD6 Ssw Vicksburg Junctio, AZ***DELAYED REPORT...TWO VEHICLES STUCK IN WASH ALONG VICKSBURG ROAD NEAR EXIT 45 ON I-10 AS REPORTED BY LA PAZ COUNTY SHERIFF DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 4.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2019-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2019-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2715 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

051 
WGUS55 KPSR 020406
FFWPSR
AZC012-020800-
/O.NEW.KPSR.FF.W.0046.190902T0406Z-190902T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
906 PM MST Sun Sep 1 2019

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Northeastern La Paz County in west central Arizona...

* Until 100 AM MST.

* At 905 PM MST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Salome, Brenda, Vicksburg Junction, Wenden, Vicksburg, Bouse and
  Harcuvar.

Affected washes and roadways include road crossing along State Route 
72. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3400 11336 3389 11335 3373 11353 3356 11371
      3364 11405 3396 11402 3405 11355 3408 11341

$$

MS
3 follow-up statements
269 
WGUS75 KPSR 020622
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1122 PM MST Sun Sep 1 2019

AZC012-020800-
/O.CON.KPSR.FF.W.0046.000000T0000Z-190902T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
1122 PM MST Sun Sep 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MST FOR
NORTHEASTERN LA PAZ COUNTY...

At 1112 PM MST, local law enforcement reported a potential water 
rescue in Vicksburg due to flash flooding caused by heavy rain that 
occurred previously with thunderstorms. In addition, ADOT reported 
water on the roadway on State Route 72 northbound at 69th Street and 
US Highway 60 eastbound near South McVay Road. 

Some locations that will experience flooding include...
Salome, Brenda, Vicksburg Junction, Wenden, Vicksburg, Bouse and
Harcuvar.

Affected washes and roadways include Little Harquahala Mts nr Old
Bell Rd and Hess Ln and Road crossing along State Route 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3400 11336 3389 11335 3373 11353 3356 11371
      3364 11405 3396 11402 3405 11355 3408 11341

$$

LJH
135 
WGUS75 KPSR 020705
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1205 AM MST Mon Sep 2 2019

AZC012-020800-
/O.CON.KPSR.FF.W.0046.000000T0000Z-190902T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
1205 AM MST Mon Sep 2 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MST FOR
NORTHEASTERN LA PAZ COUNTY...

At 1203 AM MST, Doppler radar had earlier indicated thunderstorms 
producing heavy rain across the warned area.  Flash flooding has 
likely begun. ADOT reported SR 72 is closed at milepost 23, near 
Yellow Bird Drive, due to flooding.

Some locations that will experience flooding include...
Salome, Brenda, Vicksburg Junction, Wenden, Vicksburg, Bouse and
Harcuvar.

Affected washes and roadways include Little Harquahala Mts nr Old
Bell Rd and Hess Ln and Road crossing along State Route 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3400 11336 3389 11335 3373 11353 3356 11371
      3364 11405 3396 11402 3405 11355 3408 11341

$$

AD
104 
WGUS75 KPSR 020751
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1251 AM MST Mon Sep 2 2019

AZC012-020800-
/O.EXP.KPSR.FF.W.0046.000000T0000Z-190902T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
1251 AM MST Mon Sep 2 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN LA PAZ COUNTY WILL EXPIRE
AT 100 AM MST...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Debris may be found on several roads so please continue to 
heed any remaining road closures.

LAT...LON 3400 11336 3389 11335 3373 11353 3356 11371
      3364 11405 3396 11402 3405 11355 3408 11341

$$

AD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 4:55 PM MST, 4 hours 11 minutes earlier.

Area forecast discussion, Sep 1, 4:55 PM MST, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
455 PM MST Sun Sep 1 2019

.UPDATE...
Updated 00Z aviation discussion.

&&

.SYNOPSIS...
Large areas of strong winds and blowing dust are expected over
south-central and southwest Arizona late this afternoon and
evening. Isolated to scattered thunderstorms are expected as well,
mainly over south-central Arizona. Any given storm will be
capable of producing extremely strong winds and brief heavy rain.
Storm chances will trend down Monday and remain marginal for much
of the workweek before an uptrend later next weekend. Expect above
normal high temperatures for much of the workweek as well.

&&

.DISCUSSION...
Rest of Today and Tonight...
Convection over the Rim and White Mountains is underway but even
the lower elevations have started (a bit early). The basic
ingredients in play for this afternoon include 500 to 1500 J/kg of
MLCAPE, 1300-1500 J/kg of DCAPE, and moderate to strong (for our
area this time of year) easterly steering flow and associated
effective shear. This scenario is supportive of storms capable of
producing strong downdrafts and possibly organizing into linear
structures. However, there still remains CIN to overcome over much
of our forecast area. There is still time for additional surface
heating so expect some more erosion of the CIN but likely some
areas will remain. To varying degrees, the CAMS have been
depicting a scenario of storms over east-central Arizona and
southeast AZ (especially central Pima County) tracking west and
northwestward and producing strong outflows. In turn, colliding
outflows lead to new storm development. Of note, there is
generally good agreement that storms will get to the northern and
eastern edges of metro Phoenix but otherwise not become widespread
on the Valley floor. This is likely due to CIN but also there
isn't a bunch of activity over Graham and eastern Pinal Counties
track west/northwestward due to drier air there. At a minimum
though, anticipate broad swaths of outflow causing varying degrees
of blowing dust over portions of Pinal, Maricopa, and Yuma
Counties (less so over metro Phoenix). In anticipation of this, a
Blowing Dust Advisory was issued earlier to provide a heads up.
Where storms do occur, they will be capable of producing localized
winds of 50+ mph and possibly even 60+. Later this evening,
storms are anticipated to develop over northern La Paz County as
outflows emanate from southwest Yavapai County (and possibly with
help from outflows coming in from the southeast). As for southeast
California, there is good agreement on the lack of storm
development (too much CIN). Of note, the HREF depicts potential
for outflows to move all the way through Imperial County. Eastern
Riverside County could get some outflow from storms emanating from over
northern La Paz and southern Mohave Counties.

Monday through Sunday...
Moisture values trend down during the first half of the workweek
as drier air from the east moves in. Thus, storm potential trends
down but not to zero. High temps nudge upward with portions of
south-central AZ flirting with high Heat Risk values. Will need to
keep an eye on this for possible need for a Watch. The GEFS
plumes depict an increase in precipitable water during the latter
half of the week. Possibly a reflection of the tangential impacts
of Tropical Storm Juliette as well as the subtropical high being
centered further east for a time. There looks to be a bigger
increase for Sunday possibly with the aid of an inverted trough.
That is when the next noticeable uptrend in PoPs takes place.

&&

.AVIATION...Updated at 2354 UTC.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
An outflow boundary from the southeast has already pushed through
KIWA with another outflow boundary from the northeast expected to
push through KSDL by 00Z. This pair of outflow boundaries should
merge together and continue to support thunderstorm development as
it pushes to the west-southwest, moving through KPHX and KDVT
between 0015-0030Z. Winds at KPHX may initially be out of the
E-SE if that outflow boundary arrives first, but the faster-moving
NE boundary should quickly overtake it. Midlevel stability
evident on aircraft soundings into KPHX that may weaken convection
that develops to some extent despite its current organization
driven by 25-30 knot shear. Nevertheless, wind gusts of 30-35
knots are expected with the boundary with gusts in excess of 40-45
knots in thunderstorms , some which may be severe with winds
above 50 knots as all of Phoenix is currently under a Severe
Thunderstorm Watch.

Once the initial outflow boundary and line of storms pass, shower
activity with vicinity thunderstorms should continue through
02-03Z. Beyond this, the forecast is more uncertain as a strong
line should stabilize the atmosphere enough to prevent additional
thunderstorms from developing, but continued showers are possible.
For now, we are not showing any shower activity with easterly
winds generally persisting into the overnight hours even though
there may be a brief period of W-SW winds associated with outflows
on the backside of more organized convection. Assuming today's
storms hold together, we expect much less convective activity
tomorrow under weak subsidence with diurnal winds below 15 knots.

Southeast California/Southwest Arizona including KIPL and KBLH:
Outflow boundaries and wind shifts later tonight resulting from
storms in Arizona will be the greatest aviation impact, especially
at KBLH. Through the daylight hours, sustained S/SE winds upwards
of 15 kt will be common with a few gusts into the upper
teens/lower 20s. Confidence is moderate to high that strong
easterly outflow winds will sweep into SE CA (particularly KBLH)
late this evening. Although timing is relatively uncertain and
tied to the strength of storms and outflows currently pushing into
the Phoenix metro, we currently expect the boundary around 05Z
with a two-hour period of convection in the vicinity. Blowing dust
and reduced visibilities may be possible as well. Storms are
currently not expected to affect KIPL, but the TAFs for both sites
will be amended as confidence on the timing of the easterly
outflow and potential for convection increases.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Tuesday through Saturday:
There is no significant change to the outlook forecast. Thunderstorm
chances will continue across most of southwest and south-central
Arizona, and southeast California, on Tuesday. Locally heavy rain
and gusty outflow winds will be possible. Despite the increase in
moisture and slight decrease in temperatures, daytime minimum
humidity values will still fall into the 15-20% range with overnight
recoveries into the 30-60% range. Outside of any outflows, the winds
will favor diurnal trends with typical afternoon breezes. A gradual
drying trend will occur Wednesday into Friday, keeping the highest
thunderstorm chances across the higher terrain of south- central
Arizona. Temperatures will remain a few degrees above normal each
day.

&&

.SPOTTER INFORMATION STATEMENT...
Spotter reports may be needed this afternoon and evening.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory until 8 PM MST this evening for AZZ531-532-
     535-536-538>540-550-551-553-554-559.

CA...None.
&&

DISCUSSION...AJ
AVIATION...Hopper/Hernandez
FIRE WEATHER...Rogers

In the hours before

Special weather statement, Sep 1, 7:06 PM MST, 2 hours before
Special Weather Statement
National Weather Service Phoenix AZ
706 PM MST Sun Sep 1 2019

AZZ538-540-020230-
Buckeye/Avondale AZ-Tonopah Desert AZ-
706 PM MST Sun Sep 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 730 PM
MST...

At 706 PM MST, Doppler radar was tracking a strong thunderstorm near
Painted Rock Dam, or 10 miles southwest of Buckeye, moving southwest
at 5 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Buckeye, Palo Verde, Painted Rock Dam, Palo Verde Nuclear Generation
Station, Hassayampa and Arlington.

This includes AZ Route 85 between mile markers 141 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM MST for
south central Arizona.

LAT...LON 3341 11266 3325 11259 3310 11291 3322 11302
      3340 11303
TIME...MOT...LOC 0206Z 061DEG 5KT 3327 11274

Iniguez
Local storm report, Sep 1, 7:25 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
725 PM MST SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     13 E HYDER              33.05N 113.14W
09/01/2019  M52 MPH          MARICOPA           AZ   AWOS

&&

DSD
Local storm report, Sep 1, 7:26 PM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
726 PM MST SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND GST     4 NE GILA BEND          32.99N 112.67W
09/01/2019  M53 MPH          MARICOPA           AZ   AWOS

&&

DSD
Local storm report, Sep 1, 7:34 PM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
734 PM MST SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     PHOENIX MESA GATEWAY    33.31N 111.66W
09/01/2019  M52 MPH          MARICOPA           AZ   ASOS

&&

DSD
Special weather statement, Sep 1, 8:03 PM MST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
803 PM MST Sun Sep 1 2019

AZZ533-534-020400-
Aguila Valley AZ-Central La Paz AZ-
803 PM MST Sun Sep 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LA PAZ AND MARICOPA
COUNTIES UNTIL 900 PM MST...

At 803 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Alamo State Park to near
Gladden. Movement was southwest at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Alamo State Park, Salome, Wenden, Gladden and Harcuvar.

This includes US Highway 60 between mile markers 52 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM MST for
south central and west central Arizona.

LAT...LON 3401 11333 3400 11320 3390 11319 3370 11366
      3401 11380 3424 11376 3421 11367 3423 11361
      3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 0303Z 056DEG 13KT 3430 11334 3394 11331

Iniguez
Special weather statement, Sep 1, 8:51 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
851 PM MST Sun Sep 1 2019

AZZ530-533-020445-
Parker Valley AZ-Central La Paz AZ-
851 PM MST Sun Sep 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ AND NORTHERN YUMA
COUNTIES UNTIL 945 PM MST...

At 851 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Alamo Lake to 8 miles south of Vicksburg
Junction. Movement was west at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Quartzsite, Salome, Brenda, Vicksburg Junction, Wenden, Kofa Wildlife
Refuge, Vicksburg, Bouse and Harcuvar.

This includes the following highways...
AZ Interstate 10 between mile markers 20 and 60.
US Highway 60 between mile markers 31 and 64.
AZ Route 72 between mile markers 15 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM MST for
southwestern and west central Arizona.

LAT...LON 3425 11401 3426 11386 3423 11384 3424 11373
      3421 11370 3423 11361 3427 11355 3411 11348
      3341 11353 3342 11396 3347 11397 3347 11413
      3360 11420 3409 11420 3430 11410
TIME...MOT...LOC 0351Z 082DEG 16KT 3425 11367 3362 11378

Iniguez

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 5:08 PM MSTDust Storm WarningPSRMaricopa, Pinal67 min
Sep 1, 5:31 PM MSTSpecial Weather StatementPSRMaricopa44 min
Sep 1, 5:35 PM MSTSpecial Weather StatementPSR55 min
Sep 1, 5:40 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal18 min
Sep 1, 5:44 PM MSTSpecial Weather StatementPSR61 min
Sep 1, 5:56 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal94 min
Sep 1, 6:41 PM MSTSpecial Weather StatementPSRLa Paz49 min
Sep 1, 6:42 PM MSTFlash Flood WarningPSRMaricopa5 hr
Sep 1, 6:46 PM MSTSpecial Weather StatementPSRMaricopa44 min
Sep 1, 7:06 PM MSTSpecial Weather StatementPSRMaricopa24 min
Sep 1, 7:29 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa, Yuma28 min
Sep 1, 7:51 PM MSTFlash Flood WarningPSRMaricopa4 hr
Sep 1, 8:03 PM MSTSpecial Weather StatementPSR57 min
Sep 1, 8:51 PM MSTSpecial Weather StatementPSRLa Paz54 min
Sep 1, 9:16 PM MSTSpecial Weather StatementPSRLa Paz59 min
Sep 1, 9:34 PM MSTSevere Thunderstorm WarningPSRLa Paz41 min
Sep 1, 9:42 PM MSTFlash Flood WarningPSRLa Paz4 hr
Sep 1, 10:12 PM MSTSevere Thunderstorm WarningPSRLa Paz48 min
Sep 1, 11:10 PM MSTFlash Flood WarningPSRLa Paz4 hr
Sep 1, 11:50 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma85 min
Sep 2, 3:11 AM MSTExcessive Heat WatchPSRGila, Maricopa, Pinal24 hr
Sep 2, 12:35 PM MSTSpecial Weather StatementPSR40 min
Sep 2, 2:19 PM MSTSpecial Weather StatementPSR41 min

Nearby

Flash Flood Warnings in Arizona, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.